# SDR VNAA202201191111

- Difficulty date: January 16, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 42,714 hours, 32,309 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HARD TO OPEN AND CLOSE / DEPANELED AND STARTED ADJUSTMENTS IAW CRJ 700AMM 52-11-02-820-801. FOUND A CRACK IN THE FWD SIDE OF THE AFT BOX LATCH ASSEMBLY. ASSEMBLY BRACKET NEEDS REPLACED AND DOOR RIGGED. ASSEMBLED AND INSTALLED LATCH BOX ASSY IAW CMM 52-12-01. INSTALLED ALL PUSH RODS TO LATCH BOX ASSY AND ADJUSTED PUSH ROD (ITEM 28, 90 AND 164) IAW AMM 52-11-02-820-801. PAX DOOR IS IN RIG AND IS NO LONGER HARD TO OPEN.
